# SDR 07FDEA01349

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 65184425
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 2 RIGHT DOOR CUT OUT UPPER AFT CORNER SEAL DEPRESSOR CASTING IS CRACKED AT BS 1062 WL 271.  REMOVED AND DRILLED UP R2 CORNER SEAL DEPRESSOR CASTING.  INSTALLED CASTING REF 51-30-02.
